Go directly to main content
Show navigation
Hide navigation
Studies
Show navigation
Research
Hide navigation
Third Mission
Show navigation
Events/News
Show navigation
About us
Show navigation
Intern
Show navigation
FAQs
Service E-Mail Adressen
Who-to
Quick links ...
Hide navigation
Upcoming events
Info for Visitors
External link
Library
External link
Staff
StudiesServicesCenter
External link
ProjektSERVICE
External link
IT- Helpdesk
External link
Media
External link
Most searched-for services ...
Hide navigation
Studying at the University of Vienna
External link
u:find Course / Staff search
External link
Webmail
External link
Intranet for employees
External link
u:space
External link
Library
External link
Moodle (e-learning)
External link
u:rise - Professional & Career Development
External link
Faculties & centres
External link
Contact & services from A to Z
External link
en
Language selection
Deutsch
Show search form
Hide search form
Quick links
Websites
Staff search
Search
Studies
Research
Third Mission
Events/News
About us
Intern
Faculty of Mathematics
en
Language selection
Deutsch
Search
Websites
Staff search
Start search
Quick links
Quick links ...
Upcoming events
Info for Visitors
External link
Library
External link
Staff
StudiesServicesCenter
External link
ProjektSERVICE
External link
IT- Helpdesk
External link
Media
External link
Most searched-for services ...
Studying at the University of Vienna
External link
u:find Course / Staff search
External link
Webmail
External link
Intranet for employees
External link
u:space
External link
Library
External link
Moodle (e-learning)
External link
u:rise - Professional & Career Development
External link
Faculties & centres
External link
Contact & services from A to Z
External link
Faculty of Mathematics
Studies
Research
Third Mission
Events/News
About us
Intern
You are here:
University of Vienna
Faculty of Mathematics
Research
Ranking und Statistiken
Publikationen
Publications of the Faculty of Mathematics
Filter results:
Filter
Showing entries 4901 - 4950 out of 5086
First Page
Previous Page
Page
96
Page
97
Page
98
Page
99
Page
100
Page
101
Page
102
Next Page
Last Page
2000
Schmidt, Klaus. /
Algebraic coding of expansive group automorphisms and two-sided beta-shifts
. In:
Monatshefte für Mathematik
. 2000 ; Vol. 129, No. 1. pp. 37-61.
Schoißengeier, Johannes. /
Another proof of a theorem of J. Beck
. In:
Monatshefte für Mathematik
. 2000 ; Vol. 129, No. 2. pp. 147-151.
Humenberger, Johann
. /
"Applicable Mathematics" in Mathematics Education -- Selected Results of a Viennese Research Project
. In:
International Journal for Mathematics Teaching and Learning
. 2000 ; Vol. Juni 2000.
Mitsch, Heinz ; Petrich, Mario. /
Basic properties of E-inversive semigroups
. In:
Communications in Algebra
. 2000 ; Vol. 28, No. 11. pp. 5169-5182.
Götz, Stefan
. /
Bayes-Statistik mit DERIVE
. In:
Stochastik in der Schule
. 2000 ; Vol. 20, No. 3. pp. 2-14.
Humenberger, Johann
. /
Bedingte Erwartungswerte
. In:
Stochastik in der Schule
. 2000 ; Vol. 20, No. 1. pp. 20-27.
Humenberger, Johann
. /
Berührende Kugeln -- ein Aufgabenfeld für selbständiges Problemlösen durch Schüler
. In:
Mathematik in der Schule
. 2000 ; pp. 177-183.
Baxa, Christoph
. /
Comparing the distribution of (na)-sequences
. In:
Acta Arithmetica
. 2000 ; Vol. 94, No. 4. pp. 345-363.
Nowak, Martin ; Sigmund, Karl ; Leibowitz, Martin L. /
Cooperation versus Competition
. In:
Financial Analysts Journal
. 2000 ; Vol. 56, No. 4. pp. 13-22.
Humenberger, Johann
. /
Das " ENFORD-Gesetz" -- warum ist die Eins als führende Ziffer von Zahlen bevorzugt?
. Materialien für einen realitätsbezogenen Mathematikunterricht, Band 6, Schriftenreihe der ISTRON-Gruppe. Vol. 6 Verlag Franzbecker KG, 2000. pp. 138-150
Baxa, Christoph
. /
Diophantine representation of the decimal expansions of e and pi
. In:
Mathematica Slovaca
. 2000 ; Vol. 50, No. 5. pp. 531-539.
Mahnkopf, Joachim
. /
Eisenstein Cohomology and the Construction of p-Adic Analytic L-Functions
. In:
Compositio Mathematica
. 2000 ; Vol. 124, No. 3. pp. 253-304.
Zweimüller, Roland
. /
Ergodic properties of infinite measure preserving interval maps with indifferent fixed points
. In:
Ergodic Theory and Dynamical Systems
. 2000 ; Vol. 20, No. 5. pp. 1519 - 1549.
Burde, Dietrich
. /
Estimates on binomial sums of partition functions
. In:
Manuscripta Mathematica
. 2000 ; Vol. 103, No. 4. pp. 435-446.
Golland, Louise ; Sigmund, Karl. /
Exact thought in a demented time: Karl Menger and his viennese mathematical colloquium
. In:
The Mathematical Intelligencer
. 2000 ; Vol. 22, No. 1. pp. 34-45.
Nowak, Martin ; Page, Karen M. ; Sigmund, Karl. /
Fairness versus reason in the Ultimatum Game
. In:
Science
. 2000 ; Vol. 289, No. 5485. pp. 1773-1775.
Castella, Francois ; Erdös, Laszlo
; Frommlet, Florian
et al. /
Fokker-Planck equations as scaling limits of reversible quantum systems
. In:
Journal of Statistical Physics
. 2000 ; Vol. 100, No. 3-4. pp. 543-601.
Kunzinger, Michael
; Oberguggenberger, Michael. /
Group analysis of differential equations and generalized functions
. In:
SIAM Journal on Mathematical Analysis
. 2000 ; Vol. 31, No. 6. pp. 1192-1213.
Cap, Andreas
; Slovak, Jan ; Soucek, Vladimir. /
Invariant operators on manifolds with almost Hermitian symmetric structures, III. Standard operators
. In:
Differential Geometry and Its Applications
. 2000 ; Vol. 12, No. 1. pp. 51-84.
Kitchens, Bruce P. ; Schmidt, Klaus. /
Isomorphism rigidity of irreducible algebraic Zd-actions
. In:
Inventiones Mathematicae
. 2000 ; Vol. 142, No. 3. pp. 559-577.
Humenberger, Johann
. /
Kopf-Adler-Muster in Münzwurfserien, unendliche Reihen und Fibonacci-Zahlen
. In:
Stochastik in der Schule
. 2000 ; Vol. 20, No. 3. pp. 15-22.
Alekseevsky, Dmitri V. ; Losik, Mark ; Kriegl, Andreas et al. /
Lifting smooth curves over invariants for representations of compact lie groups
. In:
Transformation Groups
. 2000 ; Vol. 5, No. 2. pp. 103-110.
Reichel, Hans-Christian ; Litschauer, Dieter ; Groß, Herbert et al. /
Lösungen zu
Das ist Mathematik 1
: Lehrbuch und Aufgabensammlung für die 1. Klasse der allgemein bildenden höheren Schulen und der Hauptschulen
. Wien : öbv & hpt, 2000. 118 p.
Schmeiser, Christian. /
Macroscopic models for almost elastic nonlinear electron-phonon interaction in semiconductors
. In:
SIAM Journal on Applied Mathematics
. 2000 ; Vol. 60, No. 1. pp. 109-120.
Neretin, Yurii. /
Matrix analogues of the beta function and Plancherel's formula for Berezin kernel representations
. In:
Sbornik Mathematics
. 2000 ; Vol. 191, No. 5-6. pp. 683-715.
Gröchenig, Karlheinz ; Samarah, Salti. /
Nonlinear approximation with local fourier bases
. In:
Constructive Approximation: an international journal for approximations and expansions
. 2000 ; Vol. 16, No. 3. pp. 317-331.
Gröchenig, Karlheinz ; Heil, Christopher ; Walnut, David F. /
Nonperiodic sampling and the local three squares theorem
. In:
Arkiv för Matematik
. 2000 ; Vol. 38, No. 1. pp. 77-92.
Unterreiter, Andreas ; Arnold, Anton
; Markowich, Peter
et al. /
On generalized Csiszar-Kullback inequalities
. In:
Monatshefte für Mathematik
. 2000 ; Vol. 131, No. 3. pp. 235-253.
Arnold, Anton
; Markowich, Peter
; Toscani, Giuseppe. /
On large time asymptotics for drift-diffusion-Poisson systems
. In:
Transport Theory and Statistical Physics
. 2000 ; Vol. 29, No. 3-5. pp. 571-581.
Neumaier, Arnold. /
On Shary's algebraic approach for linear interval equations
. In:
SIAM Journal on Matrix Analysis and Applications
. 2000 ; Vol. 21, No. 4. pp. 1156-1162.
Michor, Peter ; Petz, Dénes ; Andai, Attila. /
On the curvature of a certain riemannian space of matrices
. In:
Infinite Dimensional Analysis, Quantum Probability and Related Topics (IDAQP)
. 2000 ; Vol. 3, No. 2. pp. 199-212.
Steinbauer, Roland
. /
On the impulsive limit of gravitational waves
. Recent Developments in Gravitation: Proceedings of the Spanish Relativity Meeting. ERE-99. Universitad del Pais Vasco, 2000. pp. 307-311
Kunzinger, Michael
; Hörmann, Günther
. /
Regularized derivatives in a 2-dimensional model of self-interacting fields with singular data
. In:
Zeitschrift für Analysis und Ihre Anwendungen
. 2000 ; Vol. 19, No. 1. pp. 147-158.
Bokanowski, Olivier ; Grebert, Benoit
; Mauser, Norbert
. /
Rigorous derivation of the 'xa' exchange potential: A deformation approach
. In:
Journal of Molecular Structure: THEOCHEM
. 2000 ; Vol. 501-502. pp. 47-58.
Mauser, Norbert
. /
Semi-relativistic approximations of the Dirac equation : First and second order corrections
. In:
Transport Theory and Statistical Physics
. 2000 ; Vol. 29, No. 3-5. pp. 449-464.
Nowak, Martin ; Sigmund, Karl. /
Shrewd investments
. In:
Science
. 2000 ; Vol. 288, No. 5467. pp. 819-820.
Schlosser, Michael
. /
Summation theorems for multidimensional basic hypergeometric series by determinant evaluations
. In:
Discrete Mathematics
. 2000 ; Vol. 210, No. 1-3. pp. 151-169.
Schoißengeier, Johannes. /
The integral mean of the discrepancy of the sequence (na)
. In:
Monatshefte für Mathematik
. 2000 ; Vol. 131, No. 3. pp. 227-234.
Fulmek, Markus
; Krattenthaler, Christian. /
The Number of Rhombus Tilings of a Symmetric Hexagon which Contain a Fixed Rhombus on the Symmetry Axis, II
. In:
European Journal of Combinatorics
. 2000 ; Vol. 21, No. 5. pp. 601-640.
Page, Karen M. ; Nowak, Martin ; Sigmund, Karl. /
The spatial ultimatum game
. In:
Proceedings of the Royal Society of London B: Biological Sciences
. 2000 ; Vol. 267, No. 1458. pp. 2177-2182.
Humenberger, Johann
. /
Überraschendes bei Münzwurfserien
. In:
Stochastik in der Schule
. 2000 ; Vol. 20, No. 1. pp. 4-17.
Feichtinger, Hans Georg ; Janssen, Augustus J. E. M. /
Validity of WH-Frame Bound Conditions Depends on Lattice Parameters
. In:
Applied and Computational Harmonic Analysis
. 2000 ; Vol. 8, No. 1. pp. 104-112.
Ulovec, Andreas
. /
Wie schwer bin ich auf dem Jupiter?
. In:
Mathematik Lehren
. 2000 ; No. 103. pp. 12-14.
Kuba, Gerald ; Nowak, Werner Georg ; Schoißengeier, Johannes et al. /
Zur verteilung der potenzen ganzer zahlen eines komplexen kubischen zahlkörpers
. In:
Abhandlungen aus dem Mathematischen Seminar der Universität Hamburg
. 2000 ; Vol. 70. pp. 341-354.
Kiraga, M ; Rozyczka, M ; Stepien, K et al. /
2D simulations of stellar convection. II. A study of the dependence of the results on numerical methods
. In:
Acta Astronomica: an international quarterly journal
. 2000 ; Vol. 50, No. 1. pp. 93-104.
1999
Kunzinger, Michael
. /
Lie Symmetries of Differential Equations in a Generalized Functions Setting
. Nonlinear Theory of Generalized Functions. editor / Grosser Michael ; Michael Kunzinger ; Günther Hörmann ; Michael Oberguggenberger. Vol. 401 Boca Raton, FL : Chapman & Hall/CRC, 1999. pp. 241-250 (Chapman & Hall - CRC research notes in mathematics).
Krattenthaler, Christian
; Schlosser, Michael
. /
A new multidimensional matrix inverse with applications to multiple q-series 1
. In:
Discrete Mathematics
. 1999 ; Vol. 204, No. 1-3. pp. 249-279.
Kunzinger, Michael
; Steinbauer, Roland
. /
A note on the Penrose junction conditions
. In:
Classical and Quantum Gravity
. 1999 ; Vol. 16, No. 4. pp. 1255-1264.
Krattenthaler, Christian ; Prohaska, Maria. /
A remarkable formula for counting nonintersecting lattice paths in a ladder with respect to turns
. In:
Transactions of the American Mathematical Society
. 1999 ; Vol. 351, No. 3. pp. 1015-1042.
Kunzinger, Michael
; Steinbauer, Roland
. /
A rigorous solution concept for geodesic and geodesic deviation equations in impulsive gravitational waves
. In:
Journal of Mathematical Physics
. 1999 ; Vol. 40, No. 3. pp. 1479-1489.
Showing entries 4901 - 4950 out of 5086
First Page
Previous Page
Page
96
Page
97
Page
98
Page
99
Page
100
Page
101
Page
102
Next Page
Last Page
Research